Partial differential equations of Sobolev-Galpern type Public Deposited

http://ir.library.oregonstate.edu/concern/defaults/df65v8491

This is the publisher’s final pdf. The published article is copyrighted by the Mathematical Sciences Publishers and can be found at:  http://projecteuclid.org/all/euclid.pjm.

Descriptions

Attribute NameValues
Creator
Abstract or Summary
  • See article for Abstract.
Resource Type
Date Available
Date Issued
Citation
  • Showalter, R. (1969). Partial differential equations of Sobolev-Galpern type. Pacific Journal of Mathematics, 31(3), 787-793.
Academic Affiliation
Series
Rights Statement
Publisher
Peer Reviewed
Language
Replaces
Additional Information
  • description.provenance : Made available in DSpace on 2014-11-05T22:11:25Z (GMT). No. of bitstreams: 1 ShowalterRalphMathematicsPartialDifferentialEquations.pdf: 605640 bytes, checksum: ef9471903c6236e80c7b27f6d0fcf2de (MD5) Previous issue date: 1969
  • description.provenance : Submitted by Erin Clark (erin.clark@oregonstate.edu) on 2014-11-05T22:11:11Z No. of bitstreams: 1 ShowalterRalphMathematicsPartialDifferentialEquations.pdf: 605640 bytes, checksum: ef9471903c6236e80c7b27f6d0fcf2de (MD5)
  • description.provenance : Approved for entry into archive by Erin Clark(erin.clark@oregonstate.edu) on 2014-11-05T22:11:25Z (GMT) No. of bitstreams: 1 ShowalterRalphMathematicsPartialDifferentialEquations.pdf: 605640 bytes, checksum: ef9471903c6236e80c7b27f6d0fcf2de (MD5)

Relationships

Parents:

This work has no parents.

Last modified

Downloadable Content

Download PDF

Items